# SDR 4508912172004

- Difficulty date: December 17, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Lear 45LEAR
- Aircraft serial: 089
- Aircraft time: 3,910 hours, 2,928 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 6632302001003
- Condition: Faulty
- Location: Nlg
- Part time: 3,910 hours, 2,928 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR REMAINED UP ON FIRST 4 CYCLES OF THE GEAR HANDLE THEN LOWERED NORMALLY ON 5TH ATTEMPT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL VALVE.  OPS CHECK NORMAL.  NO DEFECTS NOTED AND NO RE-OCCURRENCE
